For EDITORS

For READERS

All Issues

Vol.15, 2025
Vol.14, 2024
Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 15, Number 3, 2025, Pages -                                                                DOI:10.11948/JAAC-2024-0181
Bifurcation and chaos in a discrete fractional order reduced Lorenz model with Caputo and Conformable derivatives
Sarker Md. Sohel Rana,Md. Jasim Uddin,A. Q. Khan
Keywords:
Abstract:
      
PDF      Download reader